# SDR XHCR2016FA0000362

- Difficulty date: June 14, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Aircraft: N569T
- Make and model: Bell 206L-4
- Aircraft serial: 52290
- Engine: Allsn 250C47B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633105
- Part serial: 85633
- Condition: Leaking
- Location: Fuel System
- Part time: 3,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL: PN 206-064-633-101, SN 85633 MANUFACTURED IN 06/20/04 WAS FOUND TO BE IN AN UNAIRWORTHY CONDITION DURING A ROUTINE 24 MONTH INSPECTION.  IT IS THE METHOD OF FAILURE AND THE TRENDING OF FAILURES OF CELLS MADE BY THIS COMPANY THAT HAS SPURRED THIS REPORT.  THE FUEL CELL WAS FOUND TO BE COMPLETELY SATURATED WITH FUEL AND WEEPING EXTERNALLY FROM EVERY SEAM.  THE LEAK WAS OF SUCH QUANTITY THAT EVIDENCE OF THE LEAK WAS DRIPPING ON THE FLOOR AND HAD COMPLETELY PERMEATED THE FUEL CELL TAPE AND SUPPORTS INSIDE THE FUEL CELL.  THIS LEAD TO MOLD CONTAMINATION AND REQUIRED SUBSTANTIAL TIME TO CLEAN AND SANITIZE THE FUEL CELL AREA.  IN THE PAST 3 MONTHS WE HAVE WITNESSED 2 OF THESE EXACT FAILURES, BOTH CELLS WERE
